MAUDE Adverse Event Report: CONCORD MANUFACTURING 2008T HD SYS. W/O CDX BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM

CONCORD MANUFACTURING 2008T HD SYS. W/O CDX BLUE STAR; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Model Number 191128
Medical Device Problem Code Inadequate Ultra Filtration (1656)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity. .
 
Event or Problem Description
It was reported to fresenius that the ultrafiltration (uf) time on a 2008k2 machine was not counting down during a patient's hemodialysis (hd) treatment.Limited additional information was provided by the charge nurse during follow-up.The patient did not experience a serious injury, adverse event, or require medical intervention as a result of the reported issue.The patient completed treatment without meeting their uf goal (which was not provided).The machine has since been repaired and returned to service.No parts were returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
Plant investigation: no parts were returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation was performed by a fresenius field service technician (fst).A records review was performed on the reported serial number.An investigation of the device manufacturing records was conducted by the manufacturer.There were no non-conformances, or any associated rework identified during the manufacturing process which could be related to the reported event.In addition, the device history record (dhr) review confirmed the results of the in-progress and final quality control (qc) testing met all requirements.The investigation into the cause of the reported problem was not able to be confirmed.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.
 
Event or Problem Description
 
Event or Problem Description
It was reported to fresenius that the ultrafiltration (uf) time on a 2008t machine was not counting down during a patient's hemodialysis (hd) treatment.Limited additional information was provided by the charge nurse during follow-up.The patient did not experience a serious injury, adverse event, or require medical intervention as a result of the reported issue.The patient completed treatment without meeting their uf goal (which was not provided).The machine has since been repaired and returned to service.No parts were returned to the manufacturer for physical evaluation.

Brand Name
2008T HD SYS. W/O CDX BLUE STAR
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SEALED DIALYSATE SYSTEM
Manufacturer (Section D)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer (Section G)
CONCORD MANUFACTURING
director, quality systems
4040 nelson avenue
concord CA 94520
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key16974400
Report Number0002937457-2023-00727
Device Sequence Number2290486
Product Code KDI
UDI-Device Identifier00840861102105
UDI-Public00840861102105
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K173972
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number191128
Device Catalogue Number191128
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer05/25/2023
06/08/2023
Initial Report FDA Received Date05/22/2023
Supplement Report FDA Received Date05/30/2023
06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/18/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown